# SDR DHL2000727001

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 CRACK COMING OFF PREVIOUS DOUBLER REPAIR IN NOSE WHEEL WELL.  REMOVED PREVIOUS REPAIR, INSTALL REPAIR DOUBLER PER SRM 53-10-4 AND S/B 53-65.
